MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESCUENET; RETRIEVAL NET

BOSTON SCIENTIFIC CORPORATION RESCUENET; RETRIEVAL NET
Model Number DGN-538-5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rescuant retrieval net was used in the stomach during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2020.According to the complainant, during the procedure and inside the patient, the snare loop and net full of food was detached.Reportedly, the device functioned smoothly and there was no difficulty capturing the object.Additionally, no visible issue was noted with the handle and the device was not excessively manipulated.The patient did not have any physiological issues that might have contributed to the event.The detached snare loop and net was retrieved using a rat tooth forceps.The procedure was then completed with a different device.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.

Brand Name
RESCUENET
Common Device Name
RETRIEVAL NET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10777644
Report Number3005099803-2020-05060
Device Sequence Number3645743
Product Code FDI
UDI-Device Identifier10840253107425
UDI-Public10840253107425
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Model NumberDGN-538-5
Device Catalogue Number50937
Device Lot Number0025642150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR